# SDR SWAA2022091343542

- Difficulty date: August 18, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 53,474 hours, 32,127 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Handle
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT HATCH COVER HANDLE LT SIDE AT PASSENGER CABIN (1 EA) 2022-456422 / [01] REPLACED EMERGENCY EXIT HATCH COVER HANDLE LT SIDE AT PASSENGER CABIN IAW B737-700 AMM-52-22-00-580-803;[02] REPLACED EMERGENCY EXIT HATCH COVER HANDLE LT SIDE AT PASSENGER CABIN IAW B737-700 AMM-52-22-00-580-803
